Access count of this item: 184

Files in This Item:
File Description SizeFormat 
1281_08.pdf1.01 MBAdobe PDFView/Open
Title: On certain modular functions derived from modular forms of weight 1/2 (Automorphic Forms and their Dirichlet series)
Other Titles: 重さ1/2のモジュラー形式から得られるある保型関数について (保型形式およびそれに付随するディリクレ級数の研究)
Authors: Horie, Taro
Kanou, Naruo
Author's alias: 堀江, 太郎
加納, 成男
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 101
End page: 113
URI: http://hdl.handle.net/2433/42374
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.